Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Domains bounded by analytic Jordan curves


Author: R. J. Sibner
Journal: Bull. Amer. Math. Soc. 76 (1970), 61-63
MSC (1970): Primary 3040
DOI: https://doi.org/10.1090/S0002-9904-1970-12366-7
MathSciNet review: 0255785
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Hausdorff, Mengenlehre, de Gruyter, Berlin, 1935; English transl., Chelsea, New York, 1957. MR 7, 419; MR 19, 111.
  • 2. R. J, Sibner, Remarks on the Koebe Kreisnormierungsproblem, Comment. Math. Helv. 43 (1968), 289-295. MR 37 #5380. MR 229814
  • 3. R. J, Sibner, Uniformizations of infinitely connected domains, Proc. Conf. Riemann Surface Theory (Stony Brook, N. Y., 1969) (to appear). MR 288256
  • 4. K. Strebel, Über das Kreisnormierungsproblem der konformen Abbildung, Ann. Acad. Sci. Fenn. Ser. A. I. Math.-Phys. No. 101 (1951), 22 pp. MR 14, 549. MR 51934

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3040

Retrieve articles in all journals with MSC (1970): 3040


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12366-7

American Mathematical Society